Uniform, Integral, and Feasible Proofs for the Determinant Identities. / Tzameret, Iddo; Cook, Stephen.

In: Journal of the ACM, Vol. 68, No. 2, 12, 01.2021.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Article number12
Number of pages80
JournalJournal of the ACM
Volume68
Issue number2
DOIs
Publication statusPublished - Jan 2021
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 39403606